# SDR TWAA9903807

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON CRACKED AT ATTACH TO FORMER RING STA 160, LONGERON 3L.  REPLACED LONGERON FROM STA 160 TO 170 WITH NEW LONGERON SPLICE PER SRM 53-02 PAGE 48 AND SPM 6-70-01, FASTENERS PER 51-30-0.
